# SDR CALA0400356

- Difficulty date: April 11, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 14,875 hours, 5,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ZEE CHANNEL CORRODED IN AFT PIT BETWEEN STA 727-847.  THE ZEE CHANNEL WAS REPLACED IAW SRM 53-00-53.
